The Design and Implement of Chaotic Jerk Oscillator with Application to Secure Communication Systems Based on Chaotic Masking

Main Article Content

Sura Larptawee
Wimol San-Um


Chaotic signals have recently been of much interest as a new promising carrier frequency or an unpredictable masking signal for applications in secure wireless communication systems. Existing chaotic circuits have extensively been constructed based on threedimensional ordinary differential equations. It has recently been reported that jerk chaotic systems can generate chaotic signals through a single dynamical equation, leading to an algebraically simple mathematical model as well as a cost-effective circuit implementation. This paper presents vary simple autonomous RC chaotic jerk oscillator with nine electronic components. The chaotic jerk oscillator with nine electronic components. The nonlinearity required for chaos is implemented through the use of a well-known diode equation. Basic dynamical properties are described including equilibria, eigenvalues of Jacobian matrix, chaotic attractors, time-domain waveforms, power spectrum, and bifurcations. Potential application of such a simple autonomous RC chaotic jerk oscillator is presented in message-masking and synchronization for secure digital communications. The results show that the chaotically masked message is fully synchronized at the receiver through the use of very simple circuit. Consequently, the proposed paradigm on secure communication schemes offers not only a simple mathematical system, but also very cost-effective circuit and system implementation.


Download data is not yet available.

Article Details

Research Article


TAO YANG and LEON O. CHUA, “Piecewise-Linear Chaotic Systems with a Single Equilibrium Point”, International Journal of Bifurcation and Chaos, Vol. 10, No. 9, pp. 2015-2060, 2000.

J. C. SPROTT, “A New Class of Chaotic Circuit”, Physics Letters A, Vol. 266, pp. 19-23, 2000.

SIMIN YU, JINHU LU, LEUNG, GUANRONG CHEN, “Design and Implementation of n-Scroll Chaotic Attractor from a General Jerk Equation”, IEEE Transactions on Circuits and Systems I, Volume: 52 Issue: 7, July 2005, 1459-1476

J. C. SPORTT, “Simple Autonomous Chaotic Circuit”, IEEE Transactions on Circuits and Systems II, Vol. 57, pp. 240-243, 2010.

B.MUNMAUNGSAN, B. SRISUCHINWONG, AND J. C. SPORTT, “Generalization of the Simplest Autonomous Chaotic System” , Physics Letters A, Volume 375, Issue 12, 21 March 2011, Pages 1445-1450

J. C. Sportt, “A New Chaotic Jerk Circuit”, IEEE Transactions on Circuits and Systems II: Express Brief, Volume: 58 Issue: 4, July 2011, 240-243.

S. Celikovsky, C.Guanrong, “On the Generalized Lorenz Canonical Form”. J. Chaos Solitons and Fractals, vol. 5, 2005, pp. 1271-1276.

J. Lu, G. Chan, S. Zhang, “The Compound Structure of a new Chaotic Attractor”, J. Chaos, Solitons and Fractals, Vol. 14, 2002, pp. 669-672.